What causes nausea and vomiting after taking Levofloxacin and Sulfamethoxazole and Trimethoprim?

default
Posted on Fri, 20 Jan 2017 in Medicines and Side Effects
Question: I take levofloxtacin 750mg and sulfameth/trimethoprim 800/160mg TB twice daily.I feel nause,vomit.Is it sideeffec?I must stop it?

take 2 drugs above i alway feel vomit and do not eat anything
doctor
Answered by Dr. Noble Zachariah 57 minutes later
Brief Answer:
Discussion folllows

Detailed Answer:
Hello,

Welcome and thanks for your query.
Leofloxacin is a known gastric irritant and it is better to take it after food. However it is a good antibiotic and has good spectrum of bacterial coverage.
Please let me know why you are on Sulfamethoxazole/ trimethoprim combination? What is the bacteria suspected?
Please let me have your input .
The more antibiotics one has, the more likely are the side effects.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2268 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Trimethoprim

doctor1 MD

i have recently been diagnosed with kidney stones and after several weeks have finally passed them. however, i was left with an urinary tract...

doctor1 MD

Hi I ve been drinking plenty of fluids as I should be (maybe slightly more tea than I should be) but no matter how much ive been drinking, my urine...

doctor1 MD

hi hope you are well i have started a 3 day course of trimethoprim last night. it felt alot like a urine infection but it seems to have cleared up...

doctor1 MD

Hello Doctor, I am writing you again that i have been on Trimethoprim-Sulphamethoxazole(160-800 mg) twice daily since one week. Please guide me...

doctor1 MD

1)In Dec 2016: went to parlour....had hand job+breast massage+fingering+Lady suck my penis 2-3 seconds...unprotected...no sweat/no wound noticed...

doctor1 MD

Hello Doctor, I am 30 years old and got detected with Prostatic inflammation and urologist doctor prescribed me with CIPRO for one month (250mg...

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2